# SDR CALA2025021802365

- Difficulty date: February 15, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 80,858 hours, 17,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LTS COME ON OCNLY IN ARMED POS. NO EICAS OR STAT US MSG. COULD NOT DUPLICATE FAULT, CYCLED EMERG LIGHTS CIRCUIT BREAKER ON P11 OVERHEAD PANEL, TESTED EMERGENCY LIGHTS FROM FLT DECK AND FROM FWD ATTENDANT PANEL, LIGHTS TESTED GOOD. REF FIM 33-51-00.
